# SDR 9513382712

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sw
- Part number: MS250111
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AFTER LANDING GEAR RETRACTION, NOSE LANDING GEAR DOOR INDICATIONS REMAINED ILLUMINATED.  ASSOCIATED WIND NOISE WITH INDICATION AND RECYCLED LANDING GEAR TO NO AVAIL.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NOSE LANDING GEAR DOORS AND INDICATION WIRING, NO TROUBLE FOUND.  REPLACED BOTH NOSE LANDING GEAR DOOR INDICATION SWITCHES, OPERATIONAL CHECK NORMAL.
